Table of Contents Author Guidelines Submit a Manuscript
Erratum

An erratum for this article has been published. To view the erratum, please click here.

Abstract and Applied Analysis
Volume 2012 (2012), Article ID 503504, 14 pages
http://dx.doi.org/10.1155/2012/503504
Research Article

Fixed-Point Theorems for Multivalued Mappings in Modular Metric Spaces

Department of Mathematics, Faculty of Science, King Mongkut’s University of Technology Thonburi (KMUTT), Bangkok 10140, Thailand

Received 7 December 2011; Accepted 20 January 2012

Academic Editor: Josef Diblík

Copyright © 2012 Parin Chaipunya et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Parin Chaipunya, Chirasak Mongkolkeha, Wutiphol Sintunavarat, and Poom Kumam, “Fixed-Point Theorems for Multivalued Mappings in Modular Metric Spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 503504, 14 pages, 2012. doi:10.1155/2012/503504